Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Rash on stomach, unpleasant appearance. Had oxycodone earlier. Is this harmful?

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9086 Questions
I just recently broke out with a rash on the left side of my stomach from below my brest to above my hip. Itdoesnt itch but looks awful. It showed up not that long after a 10mg dose of oxycodone. I have been prescribed that before for my previous surgeries and never broke out in a rash. Wondering what this could be and if it could be harmful?
Posted Tue, 24 Apr 2012 in Skin Hair and Nails
Answered by Dr. Praveen Tayal 2 hours later
Thanks for posting your query.
It is important to remember that one can develop an allergy to any drug at any point in time. Further, drug allergies can manifest as localized rashes. However, these rashes are frequently accompanied by itching, burning and pain. So given your history, it is unlikely that you developed a drug allergy.

Since there are multiple possibilities in this case, I would request you to upload a picture of the rash so that I can help you better. You can do so by using the "Upload your report" application on the right.

Awaiting your reply
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor